MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5X45MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5X45MM POLYAXIAL SCREW
Model Number 5119.1647
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a creo rod became loose twenty-three days post-operatively.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The imaging provided shows a construct extending from l4-s1 with a rise lriterbody spacer at l4-5 and l5-s1 (one per level).The left l4 pedicle screw fs dislodged and displaced laterally from the rod; addilfonally, the l4-l5 rise interbody has rotated and a lateral listhesis can be observed between l4-l5.The anterior/posterior slice of ct imaging shows a vertebral body fracture between the endplates of the l4 vertebral body, biased towards the right side.It was reported during the initial surgery that the l4 left screw would slip back to its original position on the rod following compression and tight ening of the locking cap.The parts were not returned for evaluation as they were retained by the hospital.Desta bilization of the anterior spine by the vertebral body fracture may have placed excessive forces on the screw, dislodging if from the rod and allowing the l4 vertebral body to slip.In addition, dislodgement the screw from the rod may have destabilized the l4-l5 motion segment, placing excessive loads on the vertebral body and causing the observed fracture and listhesis.However, the exact cause of the reported issue could not be determined.

Brand Name
CREO
Common Device Name
CREO THREADED 6.5X45MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18823395
Report Number3004142400-2020-00036
Device Sequence Number7181174
Product Code MNH
UDI-Device Identifier00889095104158
UDI-Public00889095104158
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.1647
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2020
Initial Report FDA Received Date03/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale
Patient RaceWhite